CELL COMPLEXES, VALUATIONS, AND EULER RELATION

被引:10
作者
PERLES, MA
SALLEE, GT
机构
来源
CANADIAN JOURNAL OF MATHEMATICS | 1970年 / 22卷 / 02期
关键词
D O I
10.4153/CJM-1970-030-9
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:235 / &
相关论文
共 11 条
[1]  
Alexandroff P., 1935, TOPOLOGIE, P3
[2]  
Grunbaum B, 1967, CONVEX POLYTOPES
[3]  
HADWIGER H, 1953, PUBL MATH-DEBRECEN, V3, P87
[4]  
Hadwiger H., 1957, VORLESUNGEN INHALT O
[5]   EULER CHARACTERISTIC IN COMBINATORIAL GEOMETRY [J].
KLEE, V .
AMERICAN MATHEMATICAL MONTHLY, 1963, 70 (02) :119-&
[6]  
MANI P, TO BE PUBLISHED
[7]   POLYTOPES VALUATIONS AND EULER RELATION [J].
SALLEE, GT .
CANADIAN JOURNAL OF MATHEMATICS, 1968, 20 (06) :1412-&
[8]   A VALUATION PROPERTY OF STEINER POINTS [J].
SALLEE, GT .
MATHEMATIKA, 1966, 13 (25P1) :76-&
[9]   STEINER POINT OF A CONVEX POLYTOPE [J].
SHEPHARD, GC .
CANADIAN JOURNAL OF MATHEMATICS, 1966, 18 (06) :1294-&
[10]  
SHEPHARD GC, 1968, P LOND MATH SOC, V18, P597